# SDR MASA2012111452289

- Difficulty date: November 16, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 21,755 hours, 17,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MOST AFT EMERGENCY FLOOD LIGHT INOP.  RELAMPED EMERGENCY LIGHT.
